Vaccine Damage – Baby Dies After 8 Routine Vaccines

vaccine-baby

There was a tragic story reported recently of a little 5-month old baby dying after receiving 8 routine vaccinations:

the five-in-one vaccine Pentaxim said to protect against diphtheria, tetanus, acellular pertussis, haemophilus influenza type B (Hib) and polio; the hepatitis B vaccine; the rotavirus vaccine; and a vaccine said to protect babies against pneumocococcal and non-typeable haemophilus influenzae disease, Prenevar/Prenvar.
You can read the full story here
The more cases I see of ASD, the more it becomes clear to me that there is often a very clear link between the autism symptoms and vaccine damage. Luckily we have a wonderful method for repairing this damage – homeopathy!
The parents of my patient’s frequently report a reaction when we begin the progress of ‘detoxing’ their vaccines. Sometimes this can be quite alarming for them – a sudden fever, a rash, a ‘meltdown’ behaviour, an abnormal bowel movement (some have been HUGE, some green, some explosive!) etc. I take this as A Very Good Sign. It is the body actually beginning to remove whatever muck & residue the vaccines had left there. While I’m writing this I’ve just received a message from one of my mum’s who has been detoxing the MMR vaccine homeopathically. She is reporting continuing gains with her daughter, who has reacted with fevers to the homeopathic detox.
Often my treatment method involves systematically detoxing each of the vaccines, antibiotics, and other medications the child was exposed to, alongside the appropriate homeopathic remedies.
If any of this sounds like it might be able to help your child, please fill in your details below and we can arrange a free 15 minute chat over Skype or FaceTime.

 

, , , ,

No comments yet.

Leave a Reply


Warning: A non-numeric value encountered in /var/sites/a/alanfreestone.com/public_html/wp-content/plugins/ultimate-social-media-icons/libs/controllers/sfsi_frontpopUp.php on line 63